# SDR SWAA2022020242859

- Difficulty date: October 16, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 20,155 hours, 8,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS727 - 787 RBL 22 HAS CORROSION AROUND NUT PLATE HOLES (MARKED IN RED). / AFT CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS727-767 RBL 22 FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 DETAIL D. REMOVED AND REINSTALLED REPLACEMENT FLOOR TRANSITION PANEL FROM BS 727-767 IAW SRM 51-40-02 AND BOEING DRAWING 146A7500 AND SRM 53-00-53-2R-5
